Lancaster EPrints

The ring of holomorphic functions on a Stein compact set as a unique factorization domain

Dales, H.G. (1974) The ring of holomorphic functions on a Stein compact set as a unique factorization domain. Proceedings of the American Mathematical Society, 44 (1). pp. 88-92. ISSN 0002-9939

Full text not available from this repository.

Abstract

Let $ \Gamma $ be the ring of germs of analytic functions on a Stein compact subset $ K$ of a complex-analytic space. Necessary and sufficient conditions on $ K$ for $ \Gamma $ to be a unique factorization domain are given.

Item Type: Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67733
Deposited By: ep_importer_pure
Deposited On: 27 Nov 2013 09:25
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:18
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67733

Actions (login required)

View Item